# SDR AWXA9500158

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D5367200400000
- Condition: Damaged
- Location: Fwd Pit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 1274 -DURING C4 INSPECTION, FOUND FORWARD CARGO COMPARTMENT THRESHOLD PLATE BENT AND DISTORTED.  REMOVED AND REPLACED THRESHOLD PANEL PER SRM 51-72-00.  (W)
